# SDR DL76L070483

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 43,696 hours, 6,657 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 066500011001
- Part serial: 1919
- Condition: Inoperative
- Location: Vsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT VSI INOP ON TAXI-OUT APPROX 20 MIN INTO TAXI.  REPLACED CAPTS VSI PER AMM.  OPS CHK NML.  PART ROBBED FROM A/C 173.  MPN 066-50001-1001 S/N 10139 CAPT POS.  AC RTB TWICE FOR SAME PROBLEM.  FIRST IND REMOVED AND REPLACED WITH PREV SHOPHIST.  2ND IND SAME THING BUT DIFFERENT SHOP HIST.  C/B WAS ALSO REMOVED AND REPLACED ON 1ST RTB DUE TO ELEC FUME REPORTED.  CONNECTOR AND WIRING WERE CHECKED PRIOR TO 3RD IND.  REPLACED C/B C586 AND REPLACED CAPT IVSI PER AMM.  OPS CHK NML, NO FUMES PRESENT.
